Safeer Hussain Khan
Safeer Hussain Khan
qu.edu.qa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Weak and strong convergence of a scheme with errors for two nonexpansive mappings
SH Khan
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1295-1301, 2005
2002005
Approximating common fixed points of two asymptotically nonexpansive mappings
SH Khan, W Takahashi
Scientiae Mathematicae Japonicae 53 (1), 143-148, 2001
1502001
A Picard-Mann hybrid iterative process
SH Khan
Fixed Point Theory and Applications 2013 (1), 69, 2013
1112013
Strong and△-convergence of some iterative schemes in CAT (0) spaces
SH Khan, M Abbas
Computers & Mathematics with Applications 61 (1), 109-116, 2011
1062011
Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications
SH Khan
Journal of mathematical analysis and applications 328 (2), 821-829, 2007
822007
Common fixed points of R-weakly commuting maps in generalized metric spaces
M Abbas, SH Khan, T Nazir
Fixed Point Theory and Applications 2011 (1), 41, 2011
762011
Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme
M Abbas, SH Khan, AR Khan, RP Agarwal
Applied Mathematics Letters 24 (2), 97-102, 2011
762011
Fixed points of multivalued nonexpansive mappings in Banach spaces
SH Khan, I Yildirim
Fixed Point Theory and Applications 2012 (1), 73, 2012
722012
Convergence theorems for nonself asymptotically nonexpansive mappings
SH Khan, N Hussain
Computers & Mathematics with Applications 55 (11), 2544-2553, 2008
432008
Convergence to common fixed points by a modified iteration process
SH Khan, YJ Cho, M Abbas
Journal of Applied Mathematics and Computing 35 (1-2), 607-616, 2011
342011
Common fixed points of two nonexpansive mappings by a modified faster iteration scheme
SH Khan, JK Kim
Bull. Korean Math. Soc 47 (5), 973-985, 2010
312010
On fixed points of Berinde's contractive mappings in cone metric spaces
M Abbas, P Vetro, SH Khan
Carpathian Journal of Mathematics, 121-133, 2010
252010
Convergence of an implicit algorithm for two families of nonexpansive mappings
SH Khan, I Yildirim, M Ozdemir
Computers & Mathematics with Applications 59 (9), 3084-3091, 2010
232010
Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces
I Yildirim, SH Khan
Applied Mathematics and Computation 218 (9), 4860-4866, 2012
222012
A new one-step iterative scheme for approximating common fixed points of two multivalued nonexpansive mappings
SH Khan, M Abbas, BE Rhoades
Rendiconti del Circolo Matematico di Palermo 59 (1), 151-159, 2010
202010
Approximating fixed points of multivalued ρ-nonexpansive mappings in modular function spaces
SH Khan, M Abbas
Fixed Point Theory and Applications 2014 (1), 1-9, 2014
192014
SOME 스-CONVERGENCE THEOREMS IN CAT (0) SPACES
M Abbas, SH Khan
Hacettepe Journal of Mathematics and Statistics 40 (4), 563-569, 2011
172011
On convergence of an implicit iterative algorithm for nonself asymptotically nonexpansive mappings
B Gunduz, SH Khan, S Akbulut
Hacettepe journal of mathematics and statistics 43 (3), 399-411, 2014
132014
Iterative approximation of fixed point of multivalued-quasi-nonexpansive mappings in modular function spaces with applications
GA Okeke, SA Bishop, SH Khan
Journal of Function Spaces 2018, 2018
122018
Iterative schemes for approximating solutions of relations involving accretive operators in Banach spaces
S Kamimura, SH Khan, W Takahashi
Fixed Point Theory and Applications 5, 41-52, 2003
122003
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20